# SDR CA970902018

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT10
- Condition: Damaged
- Location: Threaded Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. A PROPELLER BLADE THREADS WAS FOUND SCRATCHED
